Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lilliman

roaccutane and non-cosmetic surgery

Hey, I'm not sure if anybody would be able to give me an answer to this but here goes anyway ;

I am considering surgery on my body, my chest to be exact, I have gynecomastia and have been on accutane for well over a year now. So my question would be...

Will the roaccutane effect my reovery after this kind of surgery and will it mean I will be more exposed to scars during this surgery ?

Thanks in advance.

Share this post


Link to post
Share on other sites

Im not sure you can have surgery whilst on accutane.. or at least you have to stop it before hand and during the healing time because it does slow down healing majorly. You might want to ring a physician about it.

Share this post


Link to post
Share on other sites

I had an appendectomy recently while on Accutane and I only stopped taking it for about 3 days because I was at the hospital and didn't have it with me. The doctors didn't seem to have a problem with me starting it up again.

After 3.5 months though I can still see the scars. I'm sure by now they should be pretty gone. I mean its nothing major, but you can definatly see the incisions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×